Unusual symptoms


#1

Does anyone else with PD experience burning pain in their arms legs and torso? It is worse on prolonged contact (sitting) and I have had this since I started using Levadopa. (14 months)

I tried coming off levadopa for 5 weeks, but it didn't make much difference to the burning and I had to go back on to get movement back (stiffness in arms and legs). The only thing that keeps it tolerable is Gabapentin.

I also have shaking of arms (not tremor) when lifting heavy objects or stretching.

I just wondered if anyone else had these symptoms?

Thanks

 


#2

 

Are you sure they are not the effects of Gabapentin Itself?.


https://www.drugs.com/sfx/gabapentin-side-effects.html


#3

Thanks. The burning was there before taking gabapentin and was severe when I tried reducing the dosage.

The shaking arms could be due to Gabapentin though?


#4

Hi, no sensation of burning but blurred vision and flushing face after starting on L-Dopa